MAUDE Adverse Event Report: ROHO, INC. ROHO LOW PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO LOW PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION
Model Number 1R109LPC
Medical Device Problem Codes Gas/Air Leak (2946); Material Integrity Problem (2978); Naturally Worn (2988)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
User called to report he had just returned from vacation and his cushion developed a leak while on vacation.He has patched the cushion several times but was unable to get the patch to stop the leak.He stated that he has developed a pressure sore on his buttocks due to the deflated cushion.The cushion was returned to roho for evaluation on 11/6/2025.Evaluation of the cushion showed one of the patches was leaking air.The cell with the leaking patch was dissected and it was determined there was a tear under the patch which was likely too large for the patch to stop the leak.There was another patch on the same cell which also had a tear underneath it but this patch was properly sealed.The inside of the leaking cell showed signs of fatigue including a crease.A replacement cushion was provided to the user.
 
Additional Manufacturer Narrative
Inspection of the returned cushion identified the root cause to be usual wear and tear evidenced by the fatigued appearance of the inner surfaces including creases.The tears observed may have been a result of an original leak which was torn in the repair process.The cushion was still within the warranty period and replaced for the end user.The failure mode observed is a known failure mode.Patch/repair kits are provided with the cushions in order to allow the end users to repair minor leaks.Inspection identified the user in this case was aware of this since there were several patches applied to the cushion.The leak for this complaint became non-repairable once the neoprene tore and became too large to reasonably patch.

Brand Name
ROHO LOW PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th street
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th street
belleville, IL 62223
6185412901
MDR Report Key23657766
Report Number3008630266-2025-00008
Device Sequence Number10027380
Product Code KIC
UDI-Device Identifier00613732005535
UDI-Public(01)00613732005535
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1R109LPC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale